After taking the Dermal Repair Complex for over a year, I began to notice numbness in my feet. My podiatrist suspected toxic B6 syndrome. I discontinued use and got a blood test for B6 which showed a very high amount of B6. I then discontinued using the Dermal Repair Complex. I still have numbness in my feet and my neurologist can find no other causes. I think the B6 permanently damaged the nerves in my feet.
Bottom Line: No, I would not recommend this to a friend
6 people found it helpfulLink to this Review
Company Response from Beverly Hills MD
Hello Cheryl. My name is Samantha, I am with Beverly Hills MD. I am very sorry to hear about your experience. While some side effects are possible, it is not typical to experience these symptoms in the severity that you have experienced. As always, we ask that you consult your physician to ensure that our formula is the right fit for you and to confirm there will not be interactions with any medication you may be taking. You can find a full list of ingredients on our official website. We take cases like this very seriously. I have escalated your review to our Customer Relations Team so that an agent may provide you with personalized care. If you ever have any questions in the future, my email is firstname.lastname@example.org. Have a nice day.